# SDR DALA2025021301118

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0808942) WHILE IN QRO FOR MTC, AN INTERNAL DOUBLER IS LOCATED IN THE MFEC AREA (SEE WORK CARD 5330-2575) OF THE ICA FOR THE GOGO WIFI INSTALLATION AREA (AA 2330-01344) AND THE MFEC CANNOT BE ACCOMPLISHED. THE EDGE OF THE DOUBLER EXTENDS UP ONTO THE CHEM-MILLED STEP AND THE RESULTING GAPS ARE UN-SHIMMED. REPAIRED AREA PER ERA 623902-1
